# SDR UPS98826004

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N797UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45897
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PIT DOOR FRAME SKIN CRACKED IN UPPER AFT CORNER EO DC8-5330-4067A ISSUED.  INSTALLED TEMP REPAIR TO DOOR JAM CORNER PER EO DC-8 5330-4067.
